Format

Send to

Choose Destination
See comment in PubMed Commons below
Australas Radiol. 1998 May;42(2):114-7.

Allergic reactions to oral iodinated contrast agents: reactions to oral contrast.

Author information

1
Department of Diagnostic Radiology, Royal Prince Alfred Hospital, Australia.

Abstract

Allergic reactions can occur with virtually all substances used in medicine. Recently there has been increasing recognition that iodinated oral contrast agents (oral contrast) used in radiology are also capable of inducing an allergic response. Fortunately these are rarely life-threatening. This paper discusses three cases of mild reactions to oral iodinated contrast (all for computed tomography (CT) scans). The Australian experience of these agents is also reviewed.

PMID:
9599824
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center